# SDR C2XA05SH100

- Difficulty date: May 11, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 16,074 hours, 11,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION BETWEEN FR 22-23.  MAINTENANCE REPAIRED LT OMEGA BEAM BETWEEN FR 22-23 IAW EMB 145 SRM 53-21-10 SECTION 8 FIGURE 207.  THE AIRCRAFT WAS APPROVED FOR RETURN FOR SERVICE.
